Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 26, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Irreducible polynomial identities in anticommutative algebras
Seymour Kass and William G. Witthoft.
Proc. Amer. Math. Soc. 26 (1970), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260818
A characterization of semilocal inertial coefficient rings
W. C. Brown and E. C. Ingraham.
Proc. Amer. Math. Soc. 26 (1970), 10-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260730
The Jacobson radical of the endomorphism ring of a projective module.
R. Ware and J. Zelmanowitz.
Proc. Amer. Math. Soc. 26 (1970), 15-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262281
On $\mathfrak{F}$-normalizers and $\mathfrak{F}$-hypercenter
Nobuo Inagaki.
Proc. Amer. Math. Soc. 26 (1970), 21-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263921
On Watson’s quintuple product identity
M. V. Subbarao and M. Vidyasagar.
Proc. Amer. Math. Soc. 26 (1970), 23-27
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263770
On the free product of two groups with an amalgamated subgroup of finite index in each factor
A. Karrass and D. Solitar.
Proc. Amer. Math. Soc. 26 (1970), 28-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263928
Note on quasi-decompositions of irreducible groups
E. F. Cornelius.
Proc. Amer. Math. Soc. 26 (1970), 33-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263917
A residual property of certain groups
P. F. Stebe.
Proc. Amer. Math. Soc. 26 (1970), 37-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260874
Another summable $C_{Ω}$-group
Doyle O. Cutler.
Proc. Amer. Math. Soc. 26 (1970), 43-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262355
A generalization of Zariski’s main theorem
E. Graham Evans.
Proc. Amer. Math. Soc. 26 (1970), 45-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260716
On $\mathfrak{F}$-normalizers
Ti Yen.
Proc. Amer. Math. Soc. 26 (1970), 49-56
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262366
Graphs with a large capacity
M. Rosenfeld.
Proc. Amer. Math. Soc. 26 (1970), 57-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265204
Stability of solutions of linear systems with retarded arguments
John Abramowich.
Proc. Amer. Math. Soc. 26 (1970), 60-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261118
A growth property of the Nevanlinna characteristic
Allen Weitsman.
Proc. Amer. Math. Soc. 26 (1970), 65-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261005
A lower Jackson bound on $(-∞,∞)$
J. S. Byrnes and D. J. Newman.
Proc. Amer. Math. Soc. 26 (1970), 71-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265832
Weak $A$-convex algebras
Allan C. Cochran.
Proc. Amer. Math. Soc. 26 (1970), 73-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262830
Nonoscillation theorems for a nonlinear differential equation
H. E. Gollwitzer.
Proc. Amer. Math. Soc. 26 (1970), 78-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259243
A distortion theorem for doubly connected regions
Milton N. Parnes.
Proc. Amer. Math. Soc. 26 (1970), 85-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265569
Regularity of Baire measures
N. Dinculeanu and Paul W. Lewis.
Proc. Amer. Math. Soc. 26 (1970), 92-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260968
Trace-class for an arbitrary $H^{∗} $-algebra
Parfeny P. Saworotnow and John C. Friedell.
Proc. Amer. Math. Soc. 26 (1970), 95-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267402
Trace-class and centralizers of an $H^{∗} $-algebra
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 26 (1970), 101-104
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267403
On a conjecture of E. Granirer concerning the range of an invariant mean
Ching Chou.
Proc. Amer. Math. Soc. 26 (1970), 105-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260899
Strictly convex spaces via semi-inner-product space orthogonality
Ellen Torrance.
Proc. Amer. Math. Soc. 26 (1970), 108-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261328
Lower bounds to the zeros of solutions of $y^{”}+ p(x)y=0$
A. S. Galbraith.
Proc. Amer. Math. Soc. 26 (1970), 111-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265679
Fredholm Toeplitz operators
R. G. Douglas and Donald Sarason.
Proc. Amer. Math. Soc. 26 (1970), 117-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259639
An infinite integral involving Meijer $G$-function
K. L. Arora and K. Kulshreshtha.
Proc. Amer. Math. Soc. 26 (1970), 121-125
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261045
An arcwise connected dense Hamel basis for Hilbert space
Emory Hughes Merryman.
Proc. Amer. Math. Soc. 26 (1970), 126-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264376
Finite operators
J. P. Williams.
Proc. Amer. Math. Soc. 26 (1970), 129-136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264445
On abstract Pruefer transformations
Donald C. Benson and Kurt Kreith.
Proc. Amer. Math. Soc. 26 (1970), 137-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262638
On a system of integral inequalities
S. G. Deo and M. G. Murdeshwar.
Proc. Amer. Math. Soc. 26 (1970), 141-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267233
The big Picard theorem for polyanalytic functions
W. Bosch and P. Krajkiewicz.
Proc. Amer. Math. Soc. 26 (1970), 145-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264096
Positively curved deformations of invariant Riemannian metrics
Alan Weinstein.
Proc. Amer. Math. Soc. 26 (1970), 151-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262977
The permanent of a transitive relation
Henry Sharp.
Proc. Amer. Math. Soc. 26 (1970), 153-157
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0279111
The Garden-of-Eden theorem for finite configurations
S. Amoroso and G. Cooper.
Proc. Amer. Math. Soc. 26 (1970), 158-164
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0276007
Generalized balayage and a Radon-Nikodým theorem
D. J. Herbert.
Proc. Amer. Math. Soc. 26 (1970), 165-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266260
An upper asymptotic estimate of Brownian path variation
Olaf P. Stackelberg.
Proc. Amer. Math. Soc. 26 (1970), 168-173
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263160
Adjustment of topological concordances and extensions of homeomorphisms over pinched collars
T. B. Rushing.
Proc. Amer. Math. Soc. 26 (1970), 174-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0264674
On Arhangel′skiĭ’s class $MOBI$
H. R. Bennett.
Proc. Amer. Math. Soc. 26 (1970), 178-180
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267523
Surfaces of finite domain rank
Richard J. Tondra.
Proc. Amer. Math. Soc. 26 (1970), 181-184
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267544
Divisible $H$-spaces
Robert F. Brown.
Proc. Amer. Math. Soc. 26 (1970), 185-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261594
On the completeness of the space of compact subsets
Phillip Zenor.
Proc. Amer. Math. Soc. 26 (1970), 190-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261538
$\mathfrak{F}$-projective objects
C. E. Hall.
Proc. Amer. Math. Soc. 26 (1970), 193-195
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258910
A sufficient condition for nonabelianness of fundamental groups of differentiable manifolds
Kuo-tsai Chen.
Proc. Amer. Math. Soc. 26 (1970), 196-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0279822
Recognizing certain factors of $E^{4}$
Leonard R. Rubin.
Proc. Amer. Math. Soc. 26 (1970), 199-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0266180
Tree-like continua and cellularity
R. Richard Summerhill.
Proc. Amer. Math. Soc. 26 (1970), 201-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0275375
Lattice-invariant properties of topological spaces
Yim-ming Wong.
Proc. Amer. Math. Soc. 26 (1970), 206-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261549
On the cohomology Chern classes of the $K$-theory Chern classes
Mi-soo Bae Smith and Larry Smith.
Proc. Amer. Math. Soc. 26 (1970), 209-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267598
$\mathfrak{M}^{3}$ admitting a certain embedding of $P^{2}$ is a pseudo $P^{3}$
C. D. Feustel.
Proc. Amer. Math. Soc. 26 (1970), 215-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263083
An example on embedding up to homotopy type
Elmer Rees.
Proc. Amer. Math. Soc. 26 (1970), 217-218
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263080
A note on connected and peripherally continuous functions
Melvin R. Hagan.
Proc. Amer. Math. Soc. 26 (1970), 219-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263042
A sufficient condition that the limit of a sequence of continuous functions be an embedding
J. R. Edwards.
Proc. Amer. Math. Soc. 26 (1970), 224-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0259869
Subsemigroups of an amenable group
Joe W. Jenkins.
Proc. Amer. Math. Soc. 26 (1970), 226-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0262405